English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Connected sum construction for sigma (k)-Yamabe metrics

Catino, G., & Mazzieri, L. (2013). Connected sum construction for sigma (k)-Yamabe metrics. Journal of Geometric Analysis, 23(2), 709-763.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-1918-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-1919-E
Genre: Journal Article

Files

show Files
hide Files
:
CatinoMazzieri.pdf (Any fulltext), 453KB
Name:
CatinoMazzieri.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Catino, G., Author
Mazzieri, Lorenzo1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: In this paper we produce families of Riemannian metrics with positive constant sigmak-curvature equal to 2−k(nk) by performing the connected sum of two given compact non degenerate n--dimensional solutions (M1,g1) and (M2,g2) of the (positive) sigmak-Yamabe problem, provided 2<=2k<n. The problem is equivalent to solve a second order fully nonlinear elliptic equation.

Details

show
hide
Language(s):
 Dates: 2013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Geometric Analysis
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Boca Raton, FL : CRC Press
Pages: - Volume / Issue: 23 (2) Sequence Number: - Start / End Page: 709 - 763 Identifier: ISSN: 1050-6926
CoNE: https://pure.mpg.de/cone/journals/resource/954926996194